| Model Number |
HCG+BETA |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys hcg+ss (hcg + b) on a cobas e 402 analytical unit.The initial result was 648 miu/ml.The dr.Questioned this result.On (b)(6) 2026, the sample was repeated twice with results of 6428 miu/ml and 6333 miu/ml.The repeat results were believed to be correct.